# SDR WX0A2014102072215

- Difficulty date: October 10, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N884GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49401
- Aircraft time: 58,364 hours, 37,845 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT AUTOMATION FAILURE IN FLIGHT IN BOTH AUTO PILOT 1 & 2 POSITIONS AUTO THROTTLE ALSO FAILED.  MAINTENANCE & TROUBLESHOOTING PERFORMED ON WORK ORDER 236488, LP 525986 & LP 525979.  PERFORMED RTS OF BOTH AUTO PILOTS 1 & 2 IAW AMM 22-01-05 BOTH CHECKED GOOD.
